Publications_files/Roulleau,%20On%20generalized%20kummer%20surfaces%20and%20the%20orbifold%20Bogomolov-Miyaoka-Yau%20inequality.pdf

Prépublications


Mori dream K3 surfaces of Picard number 4: projective models and Cox rings

Avec Michela Artebani et Claudia Correa Deisler


A special configuration of 12 conics and generalized Kummer surfaces

Avec David Kohel et Alessandra Sarti

(Transparents du séminaire Zoom Lisbonne)



An atlas of K3 surfaces with finite automorphism group

(Transparents du séminaire Zoom Algebraic Geometry)



On the geometry of K3 surfaces with finite automorphism group and no elliptic fibrations


Explicit Nikulin configurations on Kummer surfaces

Avec Alessandra Sarti



Publications


Conic configurations via dual of quartic curves

A paraître au Rocky Mountain Journal of Mathematics


The Bolza curve and some orbifold ball quotient surfaces

Avec Vincent Koziarz et Carlos Rito, à paraître au Michigan Math. J.


Construction of Nikulin configurations on some Kummer surfaces and applications

Math. Annalen 373 (2019), no 11, 7651--7668 ; avec A. Sarti


A pair of rigid surfaces with pg=q=2 and K^2=8 whose universal cover is not the bidisk

Int. Math. Res. Not., 2020 no. 11, 3453--3493. Avec Francesco Polizzi et Carlos Rito


Explicit Schoen surfaces

Algebraic Geometry 6 (4) 2019, 410--426 ; avec Carlos Rito et Alessandra Sarti


On generalized Kummer surfaces and the orbifold Bogomolov-Miyaoka-Yau inequality

Trans. Amer. Math. Soc. Vol 371, n.11, June 2019, 7651--7688


Curves with low Harbourne constants on Abelian and Kummer surfaces

Rend. Circ. Mat. Palermo (2) 67 (2018), no. 3, 481--491


Irrationality of generic cubic threefold via Weil’s conjectures

Communications in Contemporary Mathematics, 1750078 (12 pages).

Avec Dimitri Markushevich


Bounded negativity, Harbourne constants and transversal arrangements of curves

Annales de l’institut Fourier 67, 6 (2017), pp 2719--2735.

Avec Piotr Pokora et Tomasz Szemberg


On the Cohomology of the Stover Surface

Experimental Mathematics Vol 26 (2017), 490--495 ; avec Amir Dzambic


Lines on cubic hypersurfaces over finite fields

Fichier contenant les algorithmes implémentés en MAGMA

Dans «Geometry over non closed fields», édité par F. Bogomolov, B. Hassett et Y. Tschinkel ; Simons Publication Series (2017), pp. 19--51. Avec Olivier Debarre et Antonio Laface


Bounded negativity, Miyaoka-Sakai inequality and elliptic curve configurations

Int. Math. Res. Not (2017) no 8, 2480--2496


Involutions of second kind on Shimura surfaces and surfaces of general type with $q=p_g=0$

Asian J. Of Math. Vol 21, No 4 (2017) 775--790 ; Avec Amir Dzambic


On finiteness of curves with high canonical degree on a surface

Geom. Dedicata 183, (2016) 33--42 ; Avec Ciro Ciliberto


Chern slopes of simply connected complex surfaces of general type

are dense in [2,3]

Annals of Math. 182 (2015), 286--306 ; Avec Giancarlo Urzua


On Schoen surfaces

Comment. Math. Helv. 90 (2015), no. 1, 59--74 ; Avec Ciro Ciliberto et Margarida Mendes Lopes


On the PSL2(19)-invariant cubic sevenfold

J. of Algebra 413 (2014), 1--14 ; avec Atanas Iliev


Canonical surfaces with big cotangent bundle

Duke Math. J. 163 (2014), no. 7, 1337--1351 ; avec Erwan Rousseau


Automorphisms and Quotients of Fake Quadrics

Pacific Journal of Mathematics 267 (2014), no. 1, 91--120 ; avec Amir Dzambic


Negative Curves on Algebraic Surfaces

avec Th Bauer, B. Harbourne, A.L. Knutsen, A. Küronya,

Duke Math. J. 162 (2013), 1877--1894, S. Müller-Stach, T. Szemberg


On the hyperbolicity of surfaces of general type with small c_1^2

Journal of the Lond. Math. Soc. (2013) 87 (2): 453--477 ; avec Erwan Rousseau


On the Tate conjecture for the fano surfaces of cubic threefolds

Journal of Number Theory 133 (2013), 2320--2323


Quotients of Fano surfaces

Rend. Lincei Mat. 23 (2012), 1--25


The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree 5 and a ball quotient

Proc. of the AMS, 139 (2011), 3405--3412.

      

Fano Surfaces with 12 or 30 Elliptic Curves  

Michigan. Math. J., Vol. 60, (2011), 313--329.


Genus 2 curve configurations on Fano surfaces

Com. Math. Univ. St. Pauli, (2010), Vol 59, No. 1, 51--64.


Elliptic curve configurations on Fano surfaces

Manuscripta Mathematica,  129 (2009), no. 3, 381--399.


L'application cotangente des surfaces de type général

Geometriae Dedicata,  142 (2009), 151--171.


The Fano surface of the Klein cubic

Math. Kyoto Univ., 49 (2009), 113--129.


Divisor arrangements and Algebraic surfaces

Comment. Math. Univ. St. Pauli, 57 (2008), no. 1, 13--21.


Courbes elliptiques, fibrations et automorphismes

des surfaces de Fano.pdf

C. R. Acad. Sci. Paris, Ser. I 345 (2007), 209--212.